BIG savings this weekend | Extra 5 off over 40 | use code: HDEF2

Nurofen Joint & Back 10% Gel

Nurofen Joint & Back 10% Gel Nurofen Joint & Back 10% Gel

40g 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Most people choose to receive an order every 28 days, but the choice is yours! You can decide how frequently you want your orders and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Learn more
£6.99
In Stock
Delivery information Product #0139120

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen 10% Gel is used to treat a number of painful conditions affecting the joints andmuscles such as back pain, rheumatic and muscular pain, sprains, strains and sportsinjuries

Nurofen

Nurofen Joint & Back 10% Gel

What is Nurofen Joint & Back 10% Gel?

Nurofen Joint & Back 10% Gel is a fast-acting topical painkiller and anti-inflammatory, suitable for a range of symptoms, including:

  • Backache
  • Muscular and rheumatic pain
  • Strains and sprains
  • Sports injuries.

How does Nurofen Joint & Back 10% Gel Target Pain?1

Using a pain-relief gel instead of tablets allows you to target the pain or inflammation at its source. Since less ibuprofen will be absorbed in your system than if you took equivalent strength tablets, the chance of side effects is reduced.

Approved by Anju Gill -Pharmacist on the 16/04/2021.
For more information, view our medical team

Nurofen 10% Gel is designed for topical (on the skin) application only. Never take the gel by mouth.

Always use Nurofen 10% Gel exactly as this leaflet tells you. You should check with your doctor or pharmacist if you are not sure. Check the seal is intact before first use (invert cap to break seal). If the seal is not intact, do not use the gel.

Adults, the elderly and children over 12 years: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel (equivalent to 50mg to 125mg ibuprofen) from the tube on affected area. Massage until absorbed.

 Do not use more frequently than every four hours and no more than 4 times in any 24 hour period.

Nurofen 10% Gel should only be used on healthy, unbroken skin.

 Do not use it on or near cuts or grazes or under dressings such as plasters. Do not let any gel come in contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be washed after applying Nurofen 10% Gel, unless they are the site of treatment. Do not use on the genital area. If the condition does not improve after two weeks use, or becomes worse at any time, speak to your doctor or pharmacist.

Children under 12 years: Nurofen 10% Gel is not recommended for use in children under 12 years.

If you accidentally swallow any Nurofen 10% Gel, rinse your mouth thoroughly. In the case of an upset stomach, speak to your doctor or pharmacist for advice.

 If you forget to use Nurofen 10% Gel: If you miss a dose, just carry on with the next dose as normal. Do not apply a double dose to make up for a forgotten dose

DO NOT use Nurofen 10% Gel:

  If you are allergic to ibuprofen or any of the other ingredients of this medicine, aspirin or similar medicines (e.g. NSAIDs) If you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past. On broken, damaged, infected or diseased skin.

 Take special care with Nurofen 10% Gel: If you have had an ulcer or some other problem affecting your stomach, or intestines in the past If you have any kidney problems If you suffer from bronchial asthma or any allergic disease If any of the above apply to you, only use this product on advice from your doctor or pharmacist. When applying the gel to the skin, be careful to avoid the eyes, lips and mouth, and any damaged skin Protect treated areas from direct sunlight to avoid any sensitivity reaction, e.g. a rash Do not use on the genital area. Do not apply a dressing to the same area after using the gel If you develop a rash after using the gel stop using it any further. Do not smoke or go near naked flames - risk of severe burns. Fabric (clothing, bedding, dressings etc) that has been in contact with this product burns more easily and is a serious fire hazard. Washing clothing and bedding may reduce product build-up but not totally remove it.

Nurofen 10% Gel is FOR APPLICATION TO THE SKIN ONLY . Other medicines and Nurofen 10% Gel: Speak to your doctor or pharmacist before using Nurofen 10% Gel if you are using or have recently taken or might use any other medicines, including medicines obtained without a prescription. The effect of this medicine may affect or be affected by taking the following medicines at the same time: Medicines to lower your blood pressure (e.g. atenolol) Medicines used to thin the blood (e.g. warfarin) Aspirin or other NSAIDS, used for pain and inflammation.

Pregnancy and breast feeding You should not use Nurofen 10% Gel if you are pregnant or breast-feeding. If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before using any medicine

.Driving and using machines Nurofen 10% Gel should not affect the ability to drive or use machines.

Like all medicines Nurofen 10% Gel can cause side effects, although not everybody gets them.

 All medicines can cause allergic reactions although serious allergic reactions are rare. Any sudden wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching (especially affecting your whole body) should be reported to a doctor immediately.

Other side effects include: Itching or reddening of the skin A burning feeling Sore or weeping spots Abdominal Pain (pains in your stomach) or other abnormal stomach symptoms Kidney problems (particularly in people who have a history of kidney disease).

If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects you can help provide more information on the safety of this medicine

What Nurofen 10% Gel contains

The active substance is ibuprofen. The other ingredients are hydroxyethylcellulose (E1525), sodium hydroxide (E524), benzyl alcohol (E1519), isopropyl alcohol, purified water.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

As described

Great prompt service, thank you.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Back and shoulder pain.

Use this to relieve muscle and joint pain. I am a smallholder and carriage driver and busy all day. This helps keep me going.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Eases aches

Eases aches and pains

0 out of 0 people found this useful. Yes No Report abuse
4.00 stars

what I ordered

I chose this supplier because it appeared to be the best price for what I wanted, delivery was slightly long but these are difficult times.

0 out of 1 people found this useful. Yes No Report abuse
 rated Nurofen Joint & Back 10% Gel as:
3.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Pain

Best and quickest pain relief

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply